Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Watery semen and disinterest in sex. Suggest a medicine?

Good day Doctor, I don t know my problem, if I am having sex I don t enjoy or feel anything, i spend just few seconds and release watery semen making me so embarrased all the time. I want to get married but I am afraid what will happen at the end. The first sex dream I had that was almost 15 years ago, that was when I felt how sex taste, since then, as i come to try it for real i feel nothing i dont enjoy it and my releasing of sperm is like urinating. pls help me doctor. What am I to do and what drug should I take, I am a Nigerian 34 years old
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Hi,
Welcome to HCM.
Marriage is not the end. It is just the beginning of everything.
Sex is a pleasurable sensation climaxed by orgasm and i am surprised how orgasm is not attained.
You need counseling and sex education.
Please proceed in these lines and a psychologist could be of help.
Best regards
DR GS


Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor